# SDR TRAX200601116

- Difficulty date: December 14, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 7,902 hours, 5,196 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 280 WEB CORRODED. REPAIRED PER ALL PERTINENT MATERIALS.
